Minimal Reeb vector fields on almost Kenmotsu manifolds

Yaning Wang

Czechoslovak Mathematical Journal (2017)

  • Volume: 67, Issue: 1, page 73-86
  • ISSN: 0011-4642

Abstract

top
A necessary and sufficient condition for the Reeb vector field of a three dimensional non-Kenmotsu almost Kenmotsu manifold to be minimal is obtained. Using this result, we obtain some classifications of some types of ( k , μ , ν ) -almost Kenmotsu manifolds. Also, we give some characterizations of the minimality of the Reeb vector fields of ( k , μ , ν ) -almost Kenmotsu manifolds. In addition, we prove that the Reeb vector field of an almost Kenmotsu manifold with conformal Reeb foliation is minimal.

How to cite

top

Wang, Yaning. "Minimal Reeb vector fields on almost Kenmotsu manifolds." Czechoslovak Mathematical Journal 67.1 (2017): 73-86. <http://eudml.org/doc/287891>.

@article{Wang2017,
abstract = {A necessary and sufficient condition for the Reeb vector field of a three dimensional non-Kenmotsu almost Kenmotsu manifold to be minimal is obtained. Using this result, we obtain some classifications of some types of $(k,\mu ,\nu )$-almost Kenmotsu manifolds. Also, we give some characterizations of the minimality of the Reeb vector fields of $(k,\mu ,\nu )$-almost Kenmotsu manifolds. In addition, we prove that the Reeb vector field of an almost Kenmotsu manifold with conformal Reeb foliation is minimal.},
author = {Wang, Yaning},
journal = {Czechoslovak Mathematical Journal},
keywords = {almost Kenmotsu manifold; Reeb vector field; minimal vector field; harmonic vector field; Lie group},
language = {eng},
number = {1},
pages = {73-86},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Minimal Reeb vector fields on almost Kenmotsu manifolds},
url = {http://eudml.org/doc/287891},
volume = {67},
year = {2017},
}

TY - JOUR
AU - Wang, Yaning
TI - Minimal Reeb vector fields on almost Kenmotsu manifolds
JO - Czechoslovak Mathematical Journal
PY - 2017
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 67
IS - 1
SP - 73
EP - 86
AB - A necessary and sufficient condition for the Reeb vector field of a three dimensional non-Kenmotsu almost Kenmotsu manifold to be minimal is obtained. Using this result, we obtain some classifications of some types of $(k,\mu ,\nu )$-almost Kenmotsu manifolds. Also, we give some characterizations of the minimality of the Reeb vector fields of $(k,\mu ,\nu )$-almost Kenmotsu manifolds. In addition, we prove that the Reeb vector field of an almost Kenmotsu manifold with conformal Reeb foliation is minimal.
LA - eng
KW - almost Kenmotsu manifold; Reeb vector field; minimal vector field; harmonic vector field; Lie group
UR - http://eudml.org/doc/287891
ER -

References

top
  1. Blair, D. E., 10.1007/978-0-8176-4959-3, Progress in Mathematics 203, Birkhäuser, Boston (2010). (2010) Zbl1246.53001MR2682326DOI10.1007/978-0-8176-4959-3
  2. Boeckx, E., Vanhecke, L., 10.1016/S0926-2245(00)00021-8, Differ. Geom. Appl. 13 (2000), 77-93. (2000) Zbl0973.53053MR1775222DOI10.1016/S0926-2245(00)00021-8
  3. Cho, J. T., Kimura, M., 10.1016/j.difgeo.2014.05.002, Differ. Geom. Appl. 35 (2014), 266-273. (2014) Zbl1319.53094MR3254308DOI10.1016/j.difgeo.2014.05.002
  4. Dileo, G., Pastore, A. M., Almost Kenmotsu manifolds and local symmetry, Bull. Belg. Math. Soc. Simon Stevin 14 (2007), 343-354. (2007) Zbl1148.53034MR2341570
  5. Dileo, G., Pastore, A. M., 10.1007/s00022-009-1974-2, J. Geom. 93 (2009), 46-61. (2009) Zbl1204.53025MR2501208DOI10.1007/s00022-009-1974-2
  6. Dileo, G., Pastore, A. M., 10.1016/j.difgeo.2009.03.007, Differ. Geom. Appl. 27 (2009), 671-679. (2009) Zbl1183.53024MR2567845DOI10.1016/j.difgeo.2009.03.007
  7. Gil-Medrano, O., 10.1016/S0926-2245(01)00053-5, Differ. Geom. Appl. 15 (2001), 137-152. (2001) Zbl1066.53068MR1857559DOI10.1016/S0926-2245(01)00053-5
  8. Gil-Medrano, O., Llinares-Fuster, E., 10.2748/tmj/1113247180, Tohoku Math. J., II. 54 (2002), 71-84. (2002) Zbl1006.53053MR1878928DOI10.2748/tmj/1113247180
  9. Gluck, H., Ziller, W., 10.1007/BF02621910, Comment. Math. Helv. 61 (1986), 177-192. (1986) Zbl0605.53022MR0856085DOI10.1007/BF02621910
  10. González-Dávila, J. C., Vanhecke, L., 10.1023/A:1006788819180, Ann. Global Anal. Geom. 18 (2000), 385-404. (2000) Zbl1005.53026MR1795104DOI10.1023/A:1006788819180
  11. González-Dávila, J. C., Vanhecke, L., 10.1007/s00022-001-8570-4, J. Geom. 72 (2001), 65-76. (2001) Zbl1005.53039MR1891456DOI10.1007/s00022-001-8570-4
  12. González-Dávila, J. C., Vanhecke, L., Invariant harmonic unit vector fields on Lie groups, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 5 (2002), 377-403. (2002) Zbl1097.53033MR1911197
  13. Janssens, D., Vanhecke, L., 10.2996/kmj/1138036310, Kodai Math. J. 4 (1981), 1-27. (1981) Zbl0472.53043MR0615665DOI10.2996/kmj/1138036310
  14. Kenmotsu, K., 10.2748/tmj/1178241594, Tohoku Math. J., II. Ser. 24 (1972), 93-103. (1972) Zbl0245.53040MR0319102DOI10.2748/tmj/1178241594
  15. Koufogiorgos, T., Markellos, M., Papantoniou, V. J., 10.2140/pjm.2008.234.325, Pac. J. Math. 234 (2008), 325-344. (2008) Zbl1154.53052MR2373452DOI10.2140/pjm.2008.234.325
  16. Milnor, J. W., 10.1016/S0001-8708(76)80002-3, Adv. Math. 21 (1976), 293-329. (1976) Zbl0341.53030MR0425012DOI10.1016/S0001-8708(76)80002-3
  17. Olszak, Z., Local conformal almost cosymplectic manifolds, Colloq. Math. 57 (1989), 73-87. (1989) Zbl0702.53025MR1028604
  18. Pastore, A. M., Saltarelli, V., Almost Kenmotsu manifolds with conformal Reeb foliation, Bull. Belg. Math. Soc. Simon Stevin 18 (2011), 655-666. (2011) Zbl1237.53031MR2907610
  19. Pastore, A. M., Saltarelli, V., Generalized nullity distributions on almost Kenmotsu manifolds, Int. Electron. J. Geom. 4 (2011), 168-183. (2011) Zbl1308.53118MR2929587
  20. Perrone, D., 10.1017/S0004972700033773, Bull. Aust. Math. Soc. 67 (2003), 305-315. (2003) Zbl1034.53050MR1972720DOI10.1017/S0004972700033773
  21. Perrone, D., 10.1007/s10474-012-0228-1, Acta Math. Hung. 138 (2013), 102-126. (2013) Zbl1299.53132MR3015965DOI10.1007/s10474-012-0228-1
  22. Perrone, D., 10.2996/kmj/1372337517, Kodai Math. J. 36 (2013), 258-274. (2013) Zbl1277.53083MR3081246DOI10.2996/kmj/1372337517
  23. Saltarelli, V., 10.1007/s40840-014-0029-5, Bull. Malays. Math. Sci. Soc. 38 (2015), 437-459. (2015) Zbl1317.53044MR3323720DOI10.1007/s40840-014-0029-5
  24. Vergara-Diaz, E., Wood, C. M., 10.1007/s10711-006-9112-x, Geom. Dedicata 123 (2006), 131-151. (2006) Zbl1118.53043MR2299730DOI10.1007/s10711-006-9112-x

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.